# SDR SWAA2018060722590

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,941 hours, 26,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 416A15005
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SAFETY LANYARD OUT OF POSITION.  REPOSITIONED LANYARD PER AMM.
